# SDR WRXR20241224006

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Protector
- Part number: SH670320401
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD, PROTECTOR, WEB FLOOR PART # SH670-32040-1 COMMON TO SERVICE DOOR SILL. REMOVED FWD, PROTECTOR, WEB FLOOR PART # SH670-32040-1 COMMON TO SERVICE DOOR SILL. IAW CRL700 SRM 51-40-00-001-001-A01. INSTALLED NEW PROTECTOR, WEB FLOOR PART # SH670-32040-1 IAW CRJ 700 SRM 51-42-06-001-001-A01; SRM 51-42-21-001-001-A01
